Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 144–147 (Mi cheb133)  

This article is cited in 1 scientific paper (total in 1 paper)

Some sets in $l\sp n\sb 1$ and the Jung constant

E. V. Manokhin

Tula State Pedagogical University

Full text: PDF file (268 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
MSC: 46B20
Received: 17.10.2008

Citation: E. V. Manokhin, “Some sets in $l\sp n\sb 1$ and the Jung constant”, Chebyshevskii Sb., 9:1 (2008), 144–147

Citation in format AMSBIB
\Bibitem{Man08}
\by E.~V.~Manokhin
\paper Some sets in $l\sp n\sb 1$ and the Jung constant
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 144--147
\mathnet{http://mi.mathnet.ru/cheb133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894385}


Linking options:
  • http://mi.mathnet.ru/eng/cheb133
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:139
    Full text:76
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022